# SDR RAIA00407010

- Difficulty date: July 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,119 hours, 17,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - EMERGENCY EXIT WARNING DURING TAKEOFF ROLL.  MAINTENANCE RE-SECURED AFT EMERGENCY EXIT.  NO OTHER DEFECTS NOTED.
